Alert archive / South Carolina / Gale Warnings in 2014

Gale Warning 16, NWS Charleston, SC

April 19, 2014

NWS Charleston, SC issued this gale warning at Apr 19, 2014, 3:03 PM EDT. It took effect at Apr 20, 2014, 3:24 AM EDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 19, 2014, 3:03 PM EDT (19:03 UTC)
In effect from
Apr 20, 2014, 3:24 AM EDT
Expired
Apr 20, 2014, 1:47 PM EDT
In force
10 hr
Issued by
NWS Charleston, SC

The text

As transmitted, in the capitals the NWS used until 2016.

718 
WHUS72 KCHS 191903
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
303 PM EDT SAT APR 19 2014

AMZ374-200400-
/O.EXT.KCHS.SC.Y.0039.000000T0000Z-140420T1000Z/
/O.UPG.KCHS.GL.A.0016.140420T1200Z-140421T1000Z/
/O.NEW.KCHS.GL.W.0016.140420T1000Z-140421T1000Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
303 PM EDT SAT APR 19 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT SUNDAY...
...GALE WARNING IN EFFECT FROM 6 AM SUNDAY TO 6 AM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 6 AM SUNDAY TO 6 AM EDT MONDAY.

* WINDS AND SEAS...NORTH WINDS INCREASING TO 20 TO 30 KT WITH
  GUSTS UP TO 40 KT SUNDAY AND SUNDAY NIGHT. SEAS 7 TO 10 FEET.

* IMPACTS...GALE FORCE WINDS AND HIGH SEAS CAN PRODUCE DANGEROUS 
  CONDITIONS...ESPECIALLY FOR SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GALE FORCE WINDS ARE IMMINENT OR OCCURRING. MARINERS SHOULD ALTER
PLANS TO AVOID THESE HAZARDOUS CONDITIONS. REMAIN IN PORT OR SEEK
SAFE HARBOR.

DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN HAZARDOUS CONDITIONS.

&&

$$

AMZ350-352-200400-
/O.EXT.KCHS.SC.Y.0039.000000T0000Z-140420T1000Z/
/O.EXT.KCHS.GL.A.0016.140420T1000Z-140421T0400Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
303 PM EDT SAT APR 19 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT SUNDAY...
...GALE WATCH NOW IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY
EVENING...

* WINDS AND SEAS...NORTH WINDS 20 TO 30 KT WITH GUSTS UP TO 35 KT
  POSSIBLE SUNDAY THROUGH SUNDAY EVENING. SEAS BUILDING TO 5 TO 8
  FEET.

* IMPACTS...GALE FORCE WINDS AND HIGH SEAS CAN PRODUCE DANGEROUS 
  CONDITIONS...ESPECIALLY FOR SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN HAZARDOUS CONDITIONS.

THE RISK FOR GALE FORCE WINDS HAS INCREASED. MARINERS SHOULD
CONSIDER ALTERING PLANS TO AVOID POSSIBLE HAZARDOUS CONDITIONS.

&&

$$

AMZ354-200400-
/O.EXT.KCHS.SC.Y.0039.000000T0000Z-140420T1000Z/
/O.EXT.KCHS.GL.A.0016.140420T1000Z-140421T0400Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
303 PM EDT SAT APR 19 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT SUNDAY...
...GALE WATCH NOW IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY
EVENING...

* WINDS AND SEAS...NORTH WINDS INCREASING TO 15 TO 25 KT WITH
  GUSTS UP TO 35 KT POSSIBLE. SEAS BUILDING TO 4 TO 6 FEET.

* IMPACTS...GALE FORCE WINDS AND HIGH SEAS CAN PRODUCE DANGEROUS 
  CONDITIONS...ESPECIALLY FOR SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN HAZARDOUS CONDITIONS.

THE RISK FOR GALE FORCE WINDS HAS INCREASED. MARINERS SHOULD
CONSIDER ALTERING PLANS TO AVOID POSSIBLE HAZARDOUS CONDITIONS.

&&

$$

AMZ330-200400-
/O.CON.KCHS.SC.Y.0040.000000T0000Z-140421T1000Z/
CHARLESTON HARBOR-
303 PM EDT SAT APR 19 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT MONDAY...

* IMPACTS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO 
  SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN HAZARDOUS CONDITIONS.

&&

$$
4 follow-up statements
839 
WHUS72 KCHS 200210
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
1010 PM EDT SAT APR 19 2014

AMZ374-201015-
/O.CON.KCHS.SC.Y.0039.000000T0000Z-140420T1000Z/
/O.CON.KCHS.GL.W.0016.140420T1000Z-140421T1000Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
1010 PM EDT SAT APR 19 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SUNDAY...
...GALE WARNING REMAINS IN EFFECT FROM 6 AM SUNDAY TO 6 AM EDT
MONDAY...

* WINDS AND SEAS...NORTH WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT
  SUNDAY AND SUNDAY NIGHT. SEAS 7 TO 10 FEET SUNDAY AND SUNDAY NIGHT.

* IMPACTS...GALE FORCE WINDS AND HIGH SEAS CAN PRODUCE DANGEROUS 
  CONDITIONS...ESPECIALLY FOR SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GALE FORCE WINDS ARE IMMINENT OR OCCURRING. MARINERS SHOULD ALTER
PLANS TO AVOID THESE HAZARDOUS CONDITIONS. REMAIN IN PORT OR SEEK
SAFE HARBOR.

DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN HAZARDOUS CONDITIONS.

&&

$$

AMZ350-352-201015-
/O.CON.KCHS.SC.Y.0039.000000T0000Z-140420T1000Z/
/O.CON.KCHS.GL.A.0016.140420T1000Z-140421T0400Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
1010 PM EDT SAT APR 19 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SUNDAY...
...GALE WATCH REMAINS IN EFFECT FROM 6 AM EDT SUNDAY THROUGH
SUNDAY EVENING...

* WINDS AND SEAS...NORTH WINDS 25 TO 30 KT WITH GUSTS UP TO 35 KT
  SUNDAY AND SUNDAY NIGHT. SEAS AS HIGH AS 5 TO 8 FEET SUNDAY AND
  SUNDAY NIGHT.

* IMPACTS...GALE FORCE WINDS AND HIGH SEAS CAN PRODUCE DANGEROUS 
  CONDITIONS...ESPECIALLY FOR SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN HAZARDOUS CONDITIONS.

THE RISK FOR GALE FORCE WINDS HAS INCREASED. MARINERS SHOULD
CONSIDER ALTERING PLANS TO AVOID POSSIBLE HAZARDOUS CONDITIONS.

&&

$$

AMZ354-201015-
/O.CON.KCHS.SC.Y.0039.000000T0000Z-140420T1000Z/
/O.CON.KCHS.GL.A.0016.140420T1000Z-140421T0400Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
1010 PM EDT SAT APR 19 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SUNDAY...
...GALE WATCH REMAINS IN EFFECT FROM 6 AM EDT SUNDAY THROUGH
SUNDAY EVENING...

* WINDS AND SEAS...NORTH WINDS 20 TO 25 KT WITH GUSTS UP TO 35 KT
  SUNDAY AND SUNDAY NIGHT. SEAS 4 TO 7 FEET SUNDAY AND SUNDAY NIGHT.

* IMPACTS...GALE FORCE WINDS AND HIGH SEAS CAN PRODUCE DANGEROUS 
  CONDITIONS...ESPECIALLY FOR SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN HAZARDOUS CONDITIONS.

THE RISK FOR GALE FORCE WINDS HAS INCREASED. MARINERS SHOULD
CONSIDER ALTERING PLANS TO AVOID POSSIBLE HAZARDOUS CONDITIONS.

&&

$$

AMZ330-201015-
/O.CON.KCHS.SC.Y.0040.000000T0000Z-140421T1000Z/
CHARLESTON HARBOR-
1010 PM EDT SAT APR 19 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT MONDAY...

* IMPACTS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO 
  SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN HAZARDOUS CONDITIONS.

&&

$$
491 
WHUS72 KCHS 200724
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
324 AM EDT SUN APR 20 2014

AMZ374-201530-
/O.CAN.KCHS.SC.Y.0039.000000T0000Z-140420T1000Z/
/O.EXT.KCHS.GL.W.0016.140420T0724Z-140421T1000Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
324 AM EDT SUN APR 20 2014

...GALE WARNING NOW IN EFFECT UNTIL 6 AM EDT MONDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE
SMALL CRAFT ADVISORY.

* WINDS AND SEAS...NORTH WINDS 25 TO 30 KT WITH GUSTS UP TO 40 KT.
  SEAS 8 TO 10 FEET.

* IMPACTS...GALE FORCE WINDS AND HIGH SEAS CAN PRODUCE DANGEROUS 
  CONDITIONS...ESPECIALLY FOR SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GALE FORCE WINDS ARE IMMINENT OR OCCURRING. MARINERS SHOULD ALTER
PLANS TO AVOID THESE HAZARDOUS CONDITIONS. REMAIN IN PORT OR SEEK
SAFE HARBOR.

&&

$$

AMZ352-201530-
/O.EXT.KCHS.SC.Y.0039.000000T0000Z-140421T1000Z/
/O.CAN.KCHS.GL.A.0016.140420T1000Z-140421T0400Z/
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
324 AM EDT SUN APR 20 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT MONDAY...
...GALE WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE GALE
WATCH. 

SMALL CRAFT ADVISORY CONDITIONS WILL OCCUR WITH GUSTS UP TO 30 KT
AT TIMES THROUGH THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN HAZARDOUS CONDITIONS.

&&

$$

AMZ354-201530-
/O.EXT.KCHS.SC.Y.0039.000000T0000Z-140421T1000Z/
/O.CAN.KCHS.GL.A.0016.140420T1000Z-140421T0400Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
324 AM EDT SUN APR 20 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT MONDAY...
...GALE WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE GALE
WATCH.

SMALL CRAFT ADVISORY CONDITIONS WILL OCCUR WITH GUSTS UP TO 30 KT
AT TIMES THROUGH THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN HAZARDOUS CONDITIONS.

&&

$$

AMZ350-201530-
/O.UPG.KCHS.SC.Y.0039.000000T0000Z-140420T1000Z/
/O.EXB.KCHS.GL.W.0016.140420T0724Z-140421T0300Z/
/O.UPG.KCHS.GL.A.0016.140420T1000Z-140421T0400Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
324 AM EDT SUN APR 20 2014

...GALE WARNING IN EFFECT UNTIL 11 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 11 PM EDT THIS EVENING. THE
SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. THE GALE WATCH IS NO
LONGER IN EFFECT.

* WINDS AND SEAS...NORTH WINDS 25 TO 30 KT WITH GUSTS UP TO 35 
  KT. SEAS 6 TO 9 FEET.

* IMPACTS...GALE FORCE WINDS AND HIGH SEAS CAN PRODUCE DANGEROUS 
  CONDITIONS...ESPECIALLY FOR SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GALE FORCE WINDS ARE IMMINENT OR OCCURRING. MARINERS SHOULD ALTER
PLANS TO AVOID THESE HAZARDOUS CONDITIONS. REMAIN IN PORT OR SEEK
SAFE HARBOR.

&&

$$

AMZ330-201530-
/O.CON.KCHS.SC.Y.0040.000000T0000Z-140421T1000Z/
CHARLESTON HARBOR-
324 AM EDT SUN APR 20 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT MONDAY...

* IMPACTS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO 
  SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN HAZARDOUS CONDITIONS.

&&

$$
088 
WHUS72 KCHS 201524
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
1124 AM EDT SUN APR 20 2014

AMZ350-202330-
/O.CON.KCHS.GL.W.0016.000000T0000Z-140421T0300Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
1124 AM EDT SUN APR 20 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING...

* WINDS AND SEAS...NORTH WINDS 20 TO 25 KT WITH GUSTS UP TO 35 KT
  OVER FAR OUTER PORTIONS. SEAS 5 TO 8 FEET.

* IMPACTS...GALE FORCE WINDS AND HIGH SEAS CAN PRODUCE DANGEROUS 
  CONDITIONS...ESPECIALLY FOR SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GALE FORCE WINDS ARE IMMINENT OR OCCURRING. MARINERS SHOULD ALTER
PLANS TO AVOID THESE HAZARDOUS CONDITIONS. REMAIN IN PORT OR SEEK
SAFE HARBOR.

&&

$$

AMZ374-202330-
/O.CON.KCHS.GL.W.0016.000000T0000Z-140421T1000Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
1124 AM EDT SUN APR 20 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EDT MONDAY...

* WINDS AND SEAS...NORTH WINDS 20 TO 30 KT WITH GUSTS UP TO 35 
  KT. SEAS 7 TO 10 FEET.

* IMPACTS...GALE FORCE WINDS AND HIGH SEAS CAN PRODUCE DANGEROUS 
  CONDITIONS...ESPECIALLY FOR SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GALE FORCE WINDS ARE IMMINENT OR OCCURRING. MARINERS SHOULD ALTER
PLANS TO AVOID THESE HAZARDOUS CONDITIONS. REMAIN IN PORT OR SEEK
SAFE HARBOR.

&&

$$

AMZ352-202330-
/O.CON.KCHS.SC.Y.0039.000000T0000Z-140421T1000Z/
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
1124 AM EDT SUN APR 20 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT MONDAY...

* IMPACTS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO 
  SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN HAZARDOUS CONDITIONS.

$$

AMZ354-202330-
/O.CON.KCHS.SC.Y.0039.000000T0000Z-140421T1000Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
1124 AM EDT SUN APR 20 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT MONDAY...

* IMPACTS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO 
  SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN HAZARDOUS CONDITIONS.

$$

AMZ330-202330-
/O.CON.KCHS.SC.Y.0040.000000T0000Z-140421T1000Z/
CHARLESTON HARBOR-
1124 AM EDT SUN APR 20 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT MONDAY...

* IMPACTS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO 
  SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN HAZARDOUS CONDITIONS.

&&

$$
681 
WHUS72 KCHS 201747
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
147 PM EDT SUN APR 20 2014

AMZ374-210200-
/O.CAN.KCHS.GL.W.0016.000000T0000Z-140421T1000Z/
/O.EXB.KCHS.SC.Y.0040.000000T0000Z-140422T0400Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
147 PM EDT SUN APR 20 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EDT MONDAY
NIGHT...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT EDT MONDAY
NIGHT. THE GALE WARNING HAS BEEN CANCELLED.

* IMPACTS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO 
  SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN HAZARDOUS CONDITIONS.

&&

$$

AMZ350-210200-
/O.CAN.KCHS.GL.W.0016.000000T0000Z-140421T0300Z/
/O.EXB.KCHS.SC.Y.0040.000000T0000Z-140421T1500Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
147 PM EDT SUN APR 20 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EDT MONDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM EDT MONDAY. THE
GALE WARNING HAS BEEN CANCELLED.

* IMPACTS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO 
  SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN HAZARDOUS CONDITIONS.

&&

$$

AMZ352-210200-
/O.CON.KCHS.SC.Y.0039.000000T0000Z-140421T1000Z/
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
147 PM EDT SUN APR 20 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT MONDAY...

* IMPACTS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO 
  SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN HAZARDOUS CONDITIONS.

$$

AMZ354-210200-
/O.CON.KCHS.SC.Y.0039.000000T0000Z-140421T1000Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
147 PM EDT SUN APR 20 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT MONDAY...

* IMPACTS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO 
  SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN HAZARDOUS CONDITIONS.

$$

AMZ330-210200-
/O.CON.KCHS.SC.Y.0040.000000T0000Z-140421T1000Z/
CHARLESTON HARBOR-
147 PM EDT SUN APR 20 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT MONDAY...

* IMPACTS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO 
  SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN HAZARDOUS CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this gale warning went out at Apr 19, 1:54 PM EDT, 1 hour 9 minutes earlier.

Area forecast discussion, Apr 19, 1:54 PM EDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
154 PM EDT SAT APR 19 2014

.SYNOPSIS...
LOW PRESSURE WILL SHIFT OFF THE SOUTHEAST COAST LATE TODAY INTO
TONIGHT. THEN...THE LOW WILL CONTINUE TO GRADUALLY MOVE AWAY FROM
COAST SUNDAY. HIGH PRESSURE WILL BRIEFLY BUILD INTO THE REGION
MONDAY. A WEAKENING COLD FRONT WILL PUSH THROUGH THE AREA BY
WEDNESDAY... FOLLOWED BY HIGH PRESSURE AND WARMER TEMPERATURES
THROUGH LATE WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
A DREARY DAY IS IN STORE AS A COMPLEX LOW PRESSURE SYSTEM MOVES
OFF THE FL/GA COAST INTO THE WESTERN ATLANTIC WHILE PRODIGIOUS
MOISTURE WRAPS AROUND THE NORTHWEST PERIPHERY. A WEAK WEDGE OF
HIGH PRESSURE WILL REMAIN ENTRENCHED ACROSS INLAND AREAS WHILE THE
SURFACE LOW TRACKS TO A POSITION OFF THE FL COAST BY EARLY THIS
EVENING. MORNING WATER VAPOR IMAGERY DEPICTS THE POWERFUL UPPER
LOW SPINNING ACROSS NORTHERN FLORIDA WITH AN ATMOSPHERIC RIVER
EXTENDING FROM THE BAHAMAS INTO EASTERN NC. A LARGE DRY SLOT
REMAINS ACROSS SC THOUGH A SECONDARY WAVE OF MID/UPPER LEVEL
MOISTURE WILL MOVE IN FROM THE SW THIS AFTERNOON.

DUE TO THE POSITION OF THE UPPER LOW SO NEAR THE AREA...THE MID
LEVELS ARE QUITE UNSTABLE. 700-500 MB LAPSE RATES EXCEED 8 C/KM
AND SHOWALTER INDICES WILL BE -4 TO -6C ACROSS SOUTHEAST GA THIS
AFTERNOON. THIS WOULD NORMALLY BE RATHER CONCERNING FOR HAIL
GROWTH. HOWEVER IT LOOKS AS THOUGH THE EXTENSIVE ISENTROPIC ASCENT
TODAY WILL MAINTAIN DENSE STRATUS AND THUS PRECLUDE THE
DEVELOPMENT OF SURFACE BASED INSTABILITY. WE STILL THINK A FEW
ELEVATED TSTMS WILL BE POSSIBLE DURING THE AFTERNOON IF SOME
POCKETS OF INSTABILITY DEVELOP. THOUGH THE PRIMARY PRECIPITATION
WILL BE AREAS OF DRIZZLE AND LIGHT RAIN SHOWERS TRAVERSING THE
AREA FROM TIME TO TIME.

LOW CLOUDS AND AREAS OF DRIZZLE/FOG LIKELY TO PERSIST INTO TONIGHT
AS THE LOW SLOWLY MOVES EAST OFF THE COAST. BREEZY CONDITIONS
EXPECTED LATER TONIGHT AS THE GRADIENT TIGHTENS.

&&

.SHORT TERM /SUNDAY THROUGH TUESDAY/...
THE CUT-OFF UPPER LOW WILL ROLL ONLY SLOWLY EAST/NORTHEAST SUNDAY
THROUGH MONDAY...SUPPORTING ONLY GRADUAL IMPROVEMENT/LOWERING POPS.
CAPPED MAXIMUM POPS AROUND 50 PERCENT SUNDAY MORNING ACROSS NORTHERN
COASTAL COUNTIES/ADJACENT COASTAL WATERS...BUT HIGHER POPS COULD BE
REQUIRED SUNDAY DEPENDING ON THE DISTRIBUTION OF WRAP-AROUND
MOISTURE. ALSO OF NOTE...A TIGHT SURFACE PRESSURE GRADIENT BETWEEN
THE OFFSHORE LOW PRESSURE AND HIGH PRESSURE BUILDING FROM THE NORTH
WILL SUPPORT BREEZY/WINDY CONDITIONS AND BELOW-NORMAL TEMPERATURES
MAINLY IN THE 60S SUNDAY...FOLLOWED BY TEMPERATURES IN THE 70S AND
LIGHTER WINDS MONDAY.

TUESDAY...AN UPPER TROUGH AND ASSOCIATED SURFACE COLD FRONT WILL
APPROACH THE REGION FROM THE WEST/NORTHWEST. AHEAD OF THESE
FEATURES...TEMPERATURES SHOULD WARM INTO THE LOWER 80S AT MANY
LOCATIONS. DURING THE AFTERNOON/EVENING...GUIDANCE CONTINUES TO
DEPICT A BAND OF ENHANCED 850-500 MB MOISTURE PUSHING THROUGH THE
REGION. THE 19/00 UTC GFS DEPICTION OF INSTABILITY FEATURING SBCAPES
AS HIGH AS 900-1000 J/KG AND CLIMATOLOGY JUSTIFY A SLIGHT CHANCE OF
THUNDERSTORMS DURING THIS PERIOD.

LAKE WINDS...GUSTY WINDS WILL LIKELY NECESSITATE A LAKE WIND
ADVISORY SUNDAY INTO SUNDAY NIGHT.

&&

.LONG TERM /TUESDAY NIGHT THROUGH FRIDAY/...
THE UPPER TROUGH AND ASSOCIATED SURFACE COLD FRONT WILL PUSH THROUGH
THE REGION TUESDAY NIGHT. SURFACE HIGH PRESSURE WILL THEN BUILD OVER
THE REGION FROM THE NORTH...SUPPORTING RAIN-FREE CONDITIONS AND
TEMPERATURES RANGING FROM THE THE MID 70S LOWER 80S WEDNESDAY AND
UPPER 70S TO MID 80S THURSDAY. AS THE HIGH SHIFTS OFFSHORE
FRIDAY...TEMPERATURES IN THE LOWER TO MID 80S WILL BE COMMON AWAY
FROM THE IMMEDIATE COAST.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
IFR/LIFR CEILINGS EXPECTED TO PERSIST THROUGH TONIGHT AS A LOW
PRESSURE SYSTEM SITS OFFSHORE AND CONTINUES TO WRAP LOW-LEVEL
MOISTURE INTO THE AREA. SCT SHOWERS WILL POP UP THIS AFTERNOON AS
THE UPPER LOW MOVES CLOSER TO THE AREA. COVERAGE IS TOO LOW TO
JUSTIFY MORE THAN A MENTION OF VICINITY SHOWERS. CONDITIONS WILL
IMPROVE AFTER DAYBREAK SUNDAY ONCE THE LOW PRESSURE SYSTEM STARTS
TO PUSH EAST AND SOME DRIER AIR STARTS TO FILTER IN FROM THE WEST.
HOWEVER WE WILL LIKELY SEE MVFR CEILINGS CONTINUE THROUGH 18Z.

GUSTY WINDS WILL DEVELOP OVERNIGHT INTO SUNDAY WITH A TIGHTENING
PRESSURE GRADIENT.

EXTENDED AVIATION OUTLOOK...MVFR CEILINGS POSSIBLE THROUGH SUNDAY
EVENING. BRIEF BOUT OF MVFR CONDITIONS AROUND DAYBREAK MONDAY.

&&

.MARINE...
CONDITIONS NOT LOOKING TO IMPROVE TOO MUCH TODAY AS LOW PRES
MOVES OFF THE NE FLORIDA COAST LATE. THE GRADIENT WILL BEGIN TO
PACK AGAIN TONIGHT PRODUCING INCREASING N TO NE FLOW AND WINDS
GUSTING OVER 30 KT AGAIN...ESPECIALLY AFTER MIDNIGHT. SMALL CRAFT
ADVISORIES WILL CONTINUE ALL WATERS INCLUDING THE CHARLESTON
HARBOR THROUGH TONIGHT.

AN IMPRESSIVE SURFACE PRESSURE GRADIENT AND 35-40 KT WINDS AS LOW AS
THE 950-925 MB LAYER SUGGEST THE POTENTIAL FOR GALES OUTSIDE
CHARLESTON HARBOR SUNDAY INTO SUNDAY NIGHT. THUS...RAISED GALE
WATCHES FOR ALL ZONES OUTSIDE THE HARBOR BEGINNING 12Z SUNDAY AND
CONTINUING THROUGH SUNDAY EVENING ACROSS NEARSHORE WATERS AND
THROUGH SUNDAY NIGHT ACROSS AMZ374. SOLID SMALL CRAFT ADVISORY
CONDITIONS WILL PREVAIL ON CHARLESTON HARBOR DURING THIS PERIOD.
EXPECT A TRANSITION TO SMALL CRAFT ADVISORY CONDITIONS OUTSIDE THE
HARBOR WHEN GALES END OVERNIGHT SUNDAY NIGHT INTO MONDAY. SMALL
CRAFT ADVISORY SEAS COULD PERSIST ACROSS AMZ374 THROUGH MONDAY
NIGHT/TUESDAY MORNING.

WINDS/SEAS ARE EXPECTED TO REMAIN SMALL CRAFT ADVISORY LEVELS AHEAD
OF AN APPROACHING COLD FRONT TUESDAY. THIS FRONT WILL ADVANCE
THROUGH THE WATERS TUESDAY NIGHT...AND A PERIOD OF SMALL CRAFT
ADVISORY WINDS IS POSSIBLE ESPECIALLY ACROSS AMZ374 THROUGH
WEDNESDAY. THEN...WINDS/SEAS SHOULD REMAIN BELOW SCA LEVELS THROUGH
LATE WEEK.

RIP CURRENTS...MODERATE TO HIGH RISK TODAY...HIGHEST ALONG THE
GEORGIA COAST. AN ENHANCED RISK FOR RIP CURRENTS WILL PERSIST
THROUGH THE WEEKEND AND PERHAPS INTO EARLY NEXT WEEK.

&&

.TIDES/COASTAL FLOODING...
TIDES WILL CONTINUE TO RUN HIGH THROUGH THE WEEKEND AND COASTAL
FLOOD ADVISORIES COULD BE NEEDED DURING THE NIGHTTIME HIGH TIDE
CYCLES.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT MONDAY FOR AMZ330.
     GALE WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR
     AMZ350-352-354.
     SMALL CRAFT ADVISORY UNTIL 8 AM EDT SUNDAY FOR AMZ350-352-354-
     374.
     GALE WATCH FROM SUNDAY MORNING THROUGH LATE SUNDAY NIGHT FOR
     AMZ374.

&&

SYNOPSIS...
NEAR TERM...JRL
SHORT TERM...SPR
LONG TERM...SPR
AVIATION...JRL
MARINE...SPR
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Apr 19, 10:47 AM EDT, 4 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
1047 AM EDT SAT APR 19 2014

GAZ087-088-099>101-114>116-118-137-138-140-SCZ040-042>044-047-201500-
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND JASPER-
1047 AM EDT SAT APR 19 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

AMZ350-352-354-201500-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
1047 AM EDT SAT APR 19 2014

...GALE WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

AMZ374-201500-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
1047 AM EDT SAT APR 19 2014

...GALE WATCH IN EFFECT FROM SUNDAY MORNING THROUGH LATE SUNDAY
NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

AMZ330-201500-
CHARLESTON HARBOR-
1047 AM EDT SAT APR 19 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

GALES...GALE FORCE GUSTS COULD DEVELOP ACROSS CHARLESTON HARBOR
SUNDAY INTO SUNDAY NIGHT. GALE WATCHES AND WARNINGS COULD EVENTUALLY
BE REQUIRED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

GAZ117-119-139-141-SCZ048>051-201500-
COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH-
BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
1047 AM EDT SAT APR 19 2014

...MODERATE RISK FOR RIP CURRENTS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   MODERATE RISK FOR RIP CURRENTS.

COASTAL FLOODING...TIDES WILL CONTINUE TO RUN HIGH AND COASTAL
FLOOD ADVISORIES MAY BE NEEDED FOR MINOR SALTWATER FLOODING AROUND
HIGH TIDE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

RIP CURRENTS...AN ELEVATED RISK FOR RIP CURRENTS WILL PERSIST
SUNDAY AND PERHAPS INTO MONDAY.

COASTAL FLOODING...TIDES WILL CONTINUE TO RUN HIGH THROUGH THE
WEEKEND AND COASTAL FLOOD ADVISORIES COULD BE NEEDED DURING THE
NIGHTTIME HIGH TIDE CYCLES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

SCZ052-201500-
TIDAL BERKELEY-
1047 AM EDT SAT APR 19 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

SCZ045-201500-
INLAND BERKELEY-
1047 AM EDT SAT APR 19 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

LAKE WINDS...GUSTY WINDS WILL LIKELY DEVELOP ON LAKE MOULTRIE
SUNDAY INTO SUNDAY NIGHT. A LAKE WIND ADVISORY COULD EVENTUALLY
BE REQUIRED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 8:41 PM EDTSpecial Marine WarningCHS2 hr
Apr 18, 9:38 PM EDTAreal Flood AdvisoryCHSBerkeley, Colleton, Dorchester3 hr
Apr 18, 9:50 PM EDTSpecial Marine WarningCHS115 min
Apr 18, 10:42 PM EDTSpecial Marine WarningCHS2 hr
Apr 18, 11:27 PM EDTFlash Flood WarningCHSBerkeley, Charleston3 hr
Apr 18, 11:47 PM EDTSpecial Marine WarningCHS118 min
Apr 19, 2:05 AM EDTFlash Flood WarningCHSBerkeley, Charleston4 hr
Apr 19, 3:57 AM EDTGale WatchCHS23 hr
Apr 19, 5:59 AM EDTFlash Flood WarningCHSCharleston3 hr
Apr 19, 3:01 PM EDTLake Wind AdvisoryCHSBerkeley20 hr
Apr 19, 3:09 PM EDTCoastal Flood AdvisoryCHS11 hr
Apr 19, 3:09 PM EDTRip Current StatementCHS20 hr
Apr 19, 5:50 PM EDTSpecial Marine WarningCHS115 min
Apr 19, 5:27 PM EDTAreal Flood AdvisoryCHSLong2 hr

Nearby

Gale Warnings in South Carolina, 2014Every gale warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.